# SDR ASAA0410053

- Difficulty date: February 8, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION, FOUND THE OVERHEAD EMERGENCY EXIT IDENTIFIER IN THE MID CABIN INOPERATIVE.  RESEATED THE BATTERY, THEN EXIT IDENTIFIER OPERATED NORMAL.  (M)
